# SDR TWAA9812119

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, ON RT WING UPPER SURFACE WING SKIN FOUND CRACK AT O/B AFT CORNER OF FUEL TANK ACCESS PLATE NR 1410A.  STOP DRILLED CRACK, INSTALLED DOUBLER PER DRW 5951593RE.  ACCOMP NDT CRACK CONTAINMENT CHECK PER 51-00-03.
